Results: 1-25 | 26-50 | 51-75 | 76-79

Table of contents of journal: *SIAM journal on computing

Results: 1-25/79

Authors: GYSSENS M PAREDAENS J VANGUCHT D
Citation: M. Gyssens et al., A GRAMMAR-BASED APPROACH TOWARDS UNIFYING HIERARCHICAL DATA MODELS, SIAM journal on computing, 23(6), 1994, pp. 1093-1137

Authors: CHAZELLE B EDELSBRUNNER H GUIBAS LJ HERSHBERGER JE SEIDEL R SHARIR M
Citation: B. Chazelle et al., SELECTING HEAVILY COVERED POINTS, SIAM journal on computing, 23(6), 1994, pp. 1138-1151

Authors: AFEK Y GAFNI E
Citation: Y. Afek et E. Gafni, DISTRIBUTED ALGORITHMS FOR UNIDIRECTIONAL NETWORKS, SIAM journal on computing, 23(6), 1994, pp. 1152-1178

Authors: HOCHBAUM DS NAOR J
Citation: Ds. Hochbaum et J. Naor, SIMPLE AND FAST ALGORITHMS FOR LINEAR AND INTEGER PROGRAMS WITH 2 VARIABLES PER INEQUALITY, SIAM journal on computing, 23(6), 1994, pp. 1179-1192

Authors: KIM SM MCNAUGHTON R
Citation: Sm. Kim et R. Mcnaughton, COMPUTING THE ORDER OF A LOCALLY TESTABLE AUTOMATON, SIAM journal on computing, 23(6), 1994, pp. 1193-1215

Authors: AGARWALA R FERNANDEZBACA D
Citation: R. Agarwala et D. Fernandezbaca, A POLYNOMIAL-TIME ALGORITHM FOR THE PERFECT PHYLOGENY PROBLEM WHEN THE NUMBER OF CHARACTER STATES IS FIXED, SIAM journal on computing, 23(6), 1994, pp. 1216-1224

Authors: ATKINSON MD BEALS R
Citation: Md. Atkinson et R. Beals, PRIORITY-QUEUES AND PERMUTATIONS, SIAM journal on computing, 23(6), 1994, pp. 1225-1230

Authors: NISHIMURA N
Citation: N. Nishimura, A MODEL FOR ASYNCHRONOUS SHARED-MEMORY PARALLEL COMPUTATION, SIAM journal on computing, 23(6), 1994, pp. 1231-1252

Authors: CHAUDHURI S
Citation: S. Chaudhuri, TIGHT BOUNDS ON OBLIVIOUS CHAINING, SIAM journal on computing, 23(6), 1994, pp. 1253-1265

Authors: CYPHER R GRAVANO L
Citation: R. Cypher et L. Gravano, REQUIREMENTS FOR DEADLOCK-FREE, ADAPTIVE PACKET ROUTING, SIAM journal on computing, 23(6), 1994, pp. 1266-1274

Authors: BOOK RV
Citation: Rv. Book, ON LANGUAGES REDUCIBLE TO ALGORITHMICALLY RANDOM LANGUAGES, SIAM journal on computing, 23(6), 1994, pp. 1275-1282

Authors: LARMORE LL PRZYTYCKA TM
Citation: Ll. Larmore et Tm. Przytycka, A FAST ALGORITHM FOR OPTIMUM HEIGHT-LIMITED ALPHABETIC BINARY-TREES, SIAM journal on computing, 23(6), 1994, pp. 1283-1312

Authors: COHEN E MEGIDDO N
Citation: E. Cohen et N. Megiddo, IMPROVED ALGORITHMS FOR LINEAR INEQUALITIES WITH 2 VARIABLES PER INEQUALITY, SIAM journal on computing, 23(6), 1994, pp. 1313-1347

Authors: DAS A THULASIRAMAN K AGARWAL VK
Citation: A. Das et al., DIAGNOSIS OF T (T+1)-DIAGNOSABLE SYSTEMS, SIAM journal on computing, 23(5), 1994, pp. 895-905

Authors: AHUJA RK ORLIN JB STEIN C TARJAN RE
Citation: Rk. Ahuja et al., IMPROVED ALGORITHMS FOR BIPARTITE NETWORK FLOW, SIAM journal on computing, 23(5), 1994, pp. 906-933

Authors: PAN VY
Citation: Vy. Pan, NEW RESULTANT INEQUALITIES AND COMPLEX POLYNOMIAL FACTORIZATION, SIAM journal on computing, 23(5), 1994, pp. 934-950

Authors: WESTBROOK J
Citation: J. Westbrook, RANDOMIZED ALGORITHMS FOR MULTIPROCESSOR PAGE MIGRATION, SIAM journal on computing, 23(5), 1994, pp. 951-965

Authors: YAO ACC
Citation: Acc. Yao, NEAR-OPTICAL TIME-SPACE TRADEOFF FOR ELEMENT DISTINCTNESS, SIAM journal on computing, 23(5), 1994, pp. 966-975

Authors: BRODER AZ FRIEZE AM UPFAL E
Citation: Az. Broder et al., EXISTENCE AND CONSTRUCTION OF EDGE-DISJOINT PATHS ON EXPANDER GRAPHS, SIAM journal on computing, 23(5), 1994, pp. 976-989

Authors: BLUM AL
Citation: Al. Blum, SEPARATING DISTRIBUTION-FREE AND MISTAKE-BOUND LEARNING-MODELS OVER THE BOOLEAN DOMAIN, SIAM journal on computing, 23(5), 1994, pp. 990-1000

Authors: FEIGE U RAGHAVAN P PELEG D UPFAL E
Citation: U. Feige et al., COMPUTING WITH NOISY INFORMATION, SIAM journal on computing, 23(5), 1994, pp. 1001-1018

Authors: DU DZ PARK HS
Citation: Dz. Du et Hs. Park, ON COMPETITIVE GROUP-TESTING, SIAM journal on computing, 23(5), 1994, pp. 1019-1025

Authors: ALLENDER E GORE V
Citation: E. Allender et V. Gore, A UNIFORM CIRCUIT LOWER-BOUND FOR THE PERMANENT, SIAM journal on computing, 23(5), 1994, pp. 1026-1049

Authors: LEW W MAHMOUD HM
Citation: W. Lew et Hm. Mahmoud, THE JOINT DISTRIBUTION OF ELASTIC BUCKETS IN MULTIWAY SEARCH-TREES, SIAM journal on computing, 23(5), 1994, pp. 1050-1074

Authors: COLE R
Citation: R. Cole, TIGHT BOUNDS ON THE COMPLEXITY OF THE BOYER-MOORE STRING-MATCHING ALGORITHM, SIAM journal on computing, 23(5), 1994, pp. 1075-1091
Risultati: 1-25 | 26-50 | 51-75 | 76-79